A note on rational approximation

P. Erdős, A. R. Reddy

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)241-244
Number of pages4
JournalPeriodica Mathematica Hungarica
Volume6
Issue number3
DOIs
Publication statusPublished - Sep 1975

Fingerprint

Rational Approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A note on rational approximation. / Erdős, P.; Reddy, A. R.

In: Periodica Mathematica Hungarica, Vol. 6, No. 3, 09.1975, p. 241-244.

Research output: Contribution to journalArticle

Erdős, P. ; Reddy, A. R. / A note on rational approximation. In: Periodica Mathematica Hungarica. 1975 ; Vol. 6, No. 3. pp. 241-244.
@article{72d1b6a6a0464440a80afaec66df865b,
title = "A note on rational approximation",
author = "P. Erdős and Reddy, {A. R.}",
year = "1975",
month = "9",
doi = "10.1007/BF02018277",
language = "English",
volume = "6",
pages = "241--244",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - A note on rational approximation

AU - Erdős, P.

AU - Reddy, A. R.

PY - 1975/9

Y1 - 1975/9

UR - http://www.scopus.com/inward/record.url?scp=34250407173&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250407173&partnerID=8YFLogxK

U2 - 10.1007/BF02018277

DO - 10.1007/BF02018277

M3 - Article

VL - 6

SP - 241

EP - 244

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 3

ER -